Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Recurring typhoid like symptoms post treatment, lower stomach and back pain with headache. Chances of reinfection post intercourse?

Having issue with typhoid like symptoms AGAIN! Just finished round of antibiotics Sunday and yesterday,Wednesday, began feeling ill. Woke up with a lot of pain in lower stomach and lower back as well as headache , hips hurt, extremely gassy and very weak. Is there any way that when my husband washed himself before intercourse but did not completely dry himself I got reinfected?
Asked On : Sun, 21 Oct 2012
Answers:  1 Views:  233
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
no this is not the cause
typhoid is to be controlled csultation and dont leav in between the courseompletely as it takes 3-4 week to take antibiotics to completely eradicate
if you leave in between you can have recurences
and typhoi also involve the stomach wich can cause the symptomps of back pain and abdominal pain
treat the disease complete in doctor consltation til he stop medicine after having full treatment course
Answered: Sat, 24 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor